Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Tallahassee, FL

April 25, 2015Berrien County, Cook County, Lanier County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 7:49 PM EDT for Berrien County, Cook County, Lanier County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 7:49 PM EDT (23:49 UTC)
Expired
Apr 25, 2015, 8:45 PM EDT
In force
56 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Cook County, GA, Lanier County, GA

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:10 PM EDTTSTM WND DMGLenox, GATREES AND POWER LINES DOWN AROUND THE COUNTY
Apr 25, 8:23 PM EDTTSTM WND DMGAlapaha, GATREES DOWN AROUND ALAPAHA
Apr 25, 8:27 PM EDTTSTM WND DMGNashville, GATREES DOWN AROUND NASHVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:07 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS52 KTAE 252349
SVRTAE
GAC019-075-173-260045-
/O.NEW.KTAE.SV.W.0057.150425T2349Z-150426T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 845 PM EDT

* AT 748 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM NEAR FITZGERALD TO 6 MILES EAST OF DOERUN...AND MOVING EAST AT
  55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ADEL...NASHVILLE...SPARKS...ENIGMA...RAY CITY...LENOX...ALAPAHA...
  MEIGS...ALLENVILLE...REED BINGHAM STATE PARK...GLORY...FLAT FORD...
  LACONTE...MASSEE...NEW LOIS...COOK CO A/P...BANNOCKBURN...
  TEETERVILLE...COTTLE AND BERRIEN CO A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. DO NOT WAIT UNTIL YOU
HEAR THE SOUND OF THUNDER TO TAKE COVER.

&&

LAT...LON 3103 8297 3112 8356 3118 8354 3120 8351
      3132 8351 3133 8346 3140 8338 3140 8337
      3146 8337 3147 8334 3148 8334 3147 8315
      3140 8314 3133 8306 3130 8306 3128 8304
      3123 8305 3119 8305 3118 8297
TIME...MOT...LOC 2348Z 279DEG 47KT 3168 8323 3129 8381 

$$

38-GODSEY
2 follow-up statements
025 
WWUS52 KTAE 260016
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT APR 25 2015

GAC019-075-173-260045-
/O.CON.KTAE.SV.W.0057.000000T0000Z-150426T0045Z/
LANIER GA-COOK GA-BERRIEN GA-
816 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN LANIER...COOK AND BERRIEN COUNTIES...

AT 815 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ALAPAHA TO NEAR SPARKS...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
ADEL...NASHVILLE...SPARKS...ENIGMA...RAY CITY...LENOX...ALAPAHA...
MEIGS...ALLENVILLE...REED BINGHAM STATE PARK...GLORY...FLAT FORD...
LACONTE...MASSEE...NEW LOIS...COOK CO A/P...BANNOCKBURN...
TEETERVILLE...COTTLE AND BERRIEN CO A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM.  MOVE INDOORS IMMEDIATELY. LIGHTNING 
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3103 8297 3112 8356 3118 8354 3120 8351
      3132 8351 3133 8346 3140 8338 3140 8337
      3146 8337 3147 8334 3148 8334 3147 8315
      3140 8314 3133 8306 3130 8306 3128 8304
      3123 8305 3119 8305 3118 8297
TIME...MOT...LOC 0015Z 277DEG 47KT 3146 8320 3117 8349 

$$

38-GODSEY
004 
WWUS52 KTAE 260028
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 PM EDT SAT APR 25 2015

GAC019-075-173-260045-
/O.CON.KTAE.SV.W.0057.000000T0000Z-150426T0045Z/
LANIER GA-COOK GA-BERRIEN GA-
828 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN LANIER...CENTRAL COOK AND BERRIEN COUNTIES...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 7 MILES NORTHWEST OF WILLACOOCHEE TO 6 MILES SOUTHWEST OF 
NASHVILLE...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
ADEL...NASHVILLE...SPARKS...ENIGMA...RAY CITY...ALAPAHA...MEIGS...
MASSEE...ALLENVILLE...NEW LOIS...COOK CO A/P...BANNOCKBURN...
TEETERVILLE...COTTLE...BERRIEN CO A/P...WEBER...GLORY...COURTHOUSE
AND GLADYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM.  MOVE INDOORS IMMEDIATELY. LIGHTNING 
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3103 8297 3111 8349 3136 8335 3147 8330
      3147 8315 3140 8314 3133 8306 3130 8306
      3128 8304 3123 8305 3119 8305 3118 8297
TIME...MOT...LOC 0027Z 279DEG 48KT 3144 8311 3114 8331 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:33 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 25, 4:33 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 PM EDT SAT APR 25 2015

...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

.NEAR TERM [THROUGH TONIGHT]...
THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT
EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND
A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER
SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR
DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT)
EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE
WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS
MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED
AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE
BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS.
THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL
TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF
THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY
THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE
AFTERNOON AND EARLY THIS EVENING.

RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60
KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE
AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR
REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN
THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A
LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE
BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL
DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY
MIDNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...
AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND
AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST
COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON
SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST
REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY
EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS
FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE
SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON
SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK
ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE
DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE
ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH
COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER
SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF
I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE
WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A
MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST
THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE
FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY
MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE
WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL
POSSIBLE SOUTH OF THE FLORIDA LINE.

.LONG TERM [TUESDAY THROUGH NEXT SATURDAY]...
THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST
ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE
LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW
SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES
IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE
PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF
THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF
COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT
LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK
WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE
SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED
TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A
MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE
TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH
HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS
DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE
SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY.

&&

.AVIATION...
[THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL
DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT.
LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE.
WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND
TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20
KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT.

&&

.MARINE...
WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT
DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED
ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE
SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO
OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON
THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR
NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY
SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS
FORECAST IS SUBJECT TO CHANGE.

&&

.FIRE WEATHER...
MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING
RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES
REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND
WEDNESDAY.

&&

.HYDROLOGY...
AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN
ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE
CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT
BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND
HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS.
ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE
ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN
NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR
FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE
SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE
APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  89  69  86  64 /  30  30  20  20  30
PANAMA CITY   74  81  71  79  65 /  20  30  20  30  40
DOTHAN        70  87  64  83  59 /  10  10  10  10  20
ALBANY        70  87  64  81  57 /  30  10  10  10  10
VALDOSTA      71  88  66  82  62 /  40  30  20  20  20
CROSS CITY    73  85  69  84  64 /  30  40  30  40  30
APALACHICOLA  75  83  71  81  68 /  20  40  20  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY.
GA...NONE.
AL...NONE.
GM...NONE.

&&

NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...FOURNIER
MARINE...WOOL
FIRE WEATHER...WOOL
HYDROLOGY...MOORE

In the hours before

Local storm report, Apr 25, 7:18 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
718 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     CARYVILLE               30.77N 85.81W
04/25/2015                   WASHINGTON         FL   911 CALL CENTER

            COUPLE OF TREES DOWN NEAR CARYVILLE

&&

DVD
Local storm report, Apr 25, 7:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
733 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     HARTFORD                31.11N 85.69W
04/25/2015                   GENEVA             AL   PUBLIC

            SOCIAL MEDIA REPORT OF SEVERAL TREES DOWN ON HOMES IN
            HARTFORD

0640 PM     TSTM WND DMG     2 S DOTHAN              31.20N 85.39W
04/25/2015                   HOUSTON            AL   PUBLIC

            SOCIAL MEDIA REPORT OF A LARGE TREE ON A HOUSE ON CHURCH
            STREET WITH A CAR DEMOLISHED

&&

DVD
Local storm report, Apr 25, 7:36 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     2 ESE WEBB              31.25N 85.25W
04/25/2015                   HOUSTON            AL   PUBLIC

            SOCIAL MEDIA REPORT OF TREES DOWN ON LUDLAM ROAD

&&

DVD
Local storm report, Apr 25, 7:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     LEESBURG                31.73N 84.17W
04/25/2015                   LEE                GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN IN THE COUNTY WITH
            SOME TREES UPROOTED

&&

DVD
Local storm report, Apr 25, 7:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
740 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     LEESBURG                31.73N 84.17W
04/25/2015                   LEE                GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN IN THE COUNTY WITH
            SOME TREES UPROOTED. ALSO ROOF OFF A COUNTY BUILDING IN
            DOWNTOWN.

&&

DVD
Local storm report, Apr 25, 7:47 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
747 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/25/2015                   EARLY              GA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS EARLY COUNTY

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:20 AM EDTSevere Thunderstorm WarningTAEDecatur, Seminole55 min
Apr 25, 3:52 PM EDTSevere Thunderstorm WarningTAELowndes23 min
Apr 25, 5:26 PM EDTSevere Thunderstorm WarningTAEClay, Quitman36 min
Apr 25, 5:57 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph33 min
Apr 25, 6:27 PM EDTSevere Thunderstorm WarningTAELee, Randolph, Terrell33 min
Apr 25, 6:45 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Decatur, Early, Miller and 1 more60 min
Apr 25, 6:48 PM EDTSevere Thunderstorm WarningTAEBen Hill, Calhoun, Dougherty, Lee, Terrell, Turner and 1 more27 min
Apr 25, 7:14 PM EDTSevere Thunderstorm WarningTAEBaker, Ben Hill, Colquitt, Dougherty, Irwin, Lee and 4 more61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.